# SDR AALA202110040667

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 28,487 hours, 11,355 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1216648
- Part serial: YG1064998
- Condition: Broken
- Location: Zone 400 - Nac/P
- Part time: 51,548 hours, 23,105 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ECAM ENGINE 1 COMPRESSOR VANE MESSAGE ON TAKEOFF ROLL AND AT CRUISE AND MULTIPLE TIMES DURING DESCENT. MAINTENANCE FOUND BLEED VALVE ACTUATOR AT  POSITION 4 BROKEN, REPLACED ACTUATOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 75-31-60.
